AUTOMORPHISM GROUPS OF RIGHT-ANGLED ARTIN GROUPS

被引:1
|
作者
Charney, Ruth [1 ]
Vogtmann, Karen [2 ]
机构
[1] Brandeis Univ, 304 Goldsmith, Waltham, MA 02454 USA
[2] Cornell Univ, Ithaca, NY 14853 USA
来源
ENSEIGNEMENT MATHEMATIQUE | 2008年 / 54卷 / 1-2期
关键词
D O I
10.5169/seals-109892
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:71 / 72
页数:2
相关论文
共 50 条
  • [1] Relative automorphism groups of right-angled Artin groups
    Day, Matthew B.
    Wade, Richard D.
    [J]. JOURNAL OF TOPOLOGY, 2019, 12 (03) : 759 - 798
  • [2] Trees, homology, and automorphism groups of right-angled Artin groups
    Aramayona, Javier
    Fernandez, Jose L.
    Fernandez, Pablo
    Martinez-Perez, Conchita
    [J]. JOURNAL OF ALGEBRAIC COMBINATORICS, 2019, 50 (03) : 293 - 315
  • [3] Trees, homology, and automorphism groups of right-angled Artin groups
    Javier Aramayona
    José L. Fernández
    Pablo Fernández
    Conchita Martínez-Pérez
    [J]. Journal of Algebraic Combinatorics, 2019, 50 : 293 - 315
  • [4] Finiteness properties of automorphism groups of right-angled Artin groups
    Charney, Ruth
    Vogtmann, Karen
    [J]. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2009, 41 : 94 - 102
  • [5] ON SOLVABLE SUBGROUPS OF AUTOMORPHISM GROUPS OF RIGHT-ANGLED ARTIN GROUPS
    Day, Matthew B.
    [J]. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 2011, 21 (1-2) : 61 - 70
  • [6] AUTOMORPHISM AND OUTER AUTOMORPHISM GROUPS OF RIGHT-ANGLED ARTIN GROUPS ARE NOT RELATIVELY HYPERBOLIC
    Kim, Junseok
    Oh, Sangrok
    Tranchida, Philippe
    [J]. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2022, 106 (01) : 102 - 112
  • [7] A note on virtual duality and automorphism groups of right-angled Artin groups
    Wade, Richard D.
    Brueck, Benjamin
    [J]. GLASGOW MATHEMATICAL JOURNAL, 2023, 65 (03) : 573 - 581
  • [8] Finiteness of outer automorphism groups of random right-angled Artin groups
    Day, Matthew B.
    [J]. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 2012, 12 (03): : 1553 - 1583
  • [9] Right-angled Artin groups are commensurable with right-angled Coxeter groups
    Davis, MW
    Januszkiewicz, T
    [J]. JOURNAL OF PURE AND APPLIED ALGEBRA, 2000, 153 (03) : 229 - 235
  • [10] Right-angled Artin subgroups of right-angled Coxeter and Artin groups
    Dani, Pallavi
    Levcovitz, Ivan
    [J]. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 2024, 24 (02):